TU Darmstadt / ULB / TUprints

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date
Number of items: 1.

Farwig, Reinhard ; Kanamaru, Ryo (2021):
Optimality of Serrin type extension criteria to the Navier-Stokes equations. (Publisher's Version)
In: Advances in Nonlinear Analysis, 10 (1), pp. 1071-1085. De Gruyter, ISSN 2191-9496,
DOI: 10.26083/tuprints-00019237,
[Article]

This list was generated on Fri Oct 22 03:12:58 2021 CEST.